Displaying similar documents to “Statistical convergence of infinite series”

Statistical convergence of subsequences of a given sequence

Martin Máčaj, Tibor Šalát (2001)

Mathematica Bohemica

Similarity:

This paper is closely related to the paper of Harry I. Miller: Measure theoretical subsequence characterization of statistical convergence, Trans. Amer. Math. Soc. 347 (1995), 1811–1819 and contains a general investigation of statistical convergence of subsequences of an arbitrary sequence from the point of view of Lebesgue measure, Hausdorff dimensions and Baire’s categories.

Remarks on statistical and I -convergence of series

Jaroslav Červeňanský, Tibor Šalát, Vladimír Toma (2005)

Mathematica Bohemica

Similarity:

In this paper we investigate the relationship between the statistical (or generally I -convergence) of a series and the usual convergence of its subseries. We also give a counterexample which shows that Theorem 1 of the paper by B. C. Tripathy “On statistically convergent series”, Punjab. Univ. J. Math. 32 (1999), 1–8, is not correct.

Remarks on several types of convergence of bounded sequences

Vladimír Baláž, Oto Strauch, Tibor Šalát (2006)

Acta Mathematica Universitatis Ostraviensis

Similarity:

In this paper we analyze relations among several types of convergences of bounded sequences, in particulars among statistical convergence, u -convergence, ϕ -convergence, almost convergence, strong p -Cesàro convergence and uniformly strong p -Cesàro convergence.